Weighted bounded mean oscillation and the Hilbert transform

Benjamin Muckenhoupt; Richard Wheeden

Studia Mathematica (1976)

  • Volume: 54, Issue: 3, page 221-237
  • ISSN: 0039-3223

How to cite

top

Muckenhoupt, Benjamin, and Wheeden, Richard. "Weighted bounded mean oscillation and the Hilbert transform." Studia Mathematica 54.3 (1976): 221-237. <http://eudml.org/doc/217982>.

@article{Muckenhoupt1976,
author = {Muckenhoupt, Benjamin, Wheeden, Richard},
journal = {Studia Mathematica},
language = {eng},
number = {3},
pages = {221-237},
title = {Weighted bounded mean oscillation and the Hilbert transform},
url = {http://eudml.org/doc/217982},
volume = {54},
year = {1976},
}

TY - JOUR
AU - Muckenhoupt, Benjamin
AU - Wheeden, Richard
TI - Weighted bounded mean oscillation and the Hilbert transform
JO - Studia Mathematica
PY - 1976
VL - 54
IS - 3
SP - 221
EP - 237
LA - eng
UR - http://eudml.org/doc/217982
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.